# SDR KBM2005F00253

- Difficulty date: August 10, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Condition: Bulged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT HAS CUTS AND BULGING.  REMOVED AND REPLACED LAMINATED BEARING.  (M)
